RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 4, Pages 466–469 (Mi tvp4743)  

Short Communications

On the Partial Ordering of One-Dimensional Markov Processes

G. I. Kalmykov

Moscow

Abstract: In this paper a definition of partial ordering of classes of one-dimensional Markov processes is given. Theorem 1 gives the necessary and sufficient condition for the existence of the partial order relationship between two given classes of one-dimensional Markov processes. Theorem 2 gives the sufficient condition for the existence of the partial order relationship between two given classes of Markov processes with a discrete parameter.

Full text: PDF file (491 kB)

English version:
Theory of Probability and its Applications, 1962, 7:4, 456–459

Received: 30.12.1960

Citation: G. I. Kalmykov, “On the Partial Ordering of One-Dimensional Markov Processes”, Teor. Veroyatnost. i Primenen., 7:4 (1962), 466–469; Theory Probab. Appl., 7:4 (1962), 456–459

Citation in format AMSBIB
\Bibitem{Kal62}
\by G.~I.~Kalmykov
\paper On the Partial Ordering of One-Dimensional Markov Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 4
\pages 466--469
\mathnet{http://mi.mathnet.ru/tvp4743}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 4
\pages 456--459
\crossref{https://doi.org/10.1137/1107043}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4743
  • http://mi.mathnet.ru/eng/tvp/v7/i4/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:62
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020